# SDR 20010420CW012

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N1852E
- Make and model: Cessna 310R
- Aircraft serial: 310R1587
- Engine: Cont IO520MB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Housing
- Part number: IO520MB
- Part serial: 266054R
- Condition: Cracked
- Location: Push Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE NOT PRODUCING POWER, LEAKING OIL OUT LEFT LEFT TOP GRATE.  INSPECTED, FOUND CASE CRACKED BELOW NR 1 CYLINDER AROUND PUSH ROD HOUSING ASSEMBLY AND  NR 1 CYLINDER  BOTH TOP AND BOTTOM FORWARD CYLINDER DOWN NUTS BROKEN OFF.  REMOVED AND REPLACED ENGINE.
